Academic Journals Database
Disseminating quality controlled scientific knowledge

A MULTIVARIATE WEIBULL DISTRIBUTION

ADD TO MY LIST
 
Author(s): Cheng Lee | Miin-Jye Wen

Journal: Pakistan Journal of Statistics and Operation Research
ISSN 1816-2711

Volume: 5;
Issue: 2;
Date: 2010;
Original page

Keywords: general moment | multivariate survival function | set partition | Weibull distribution | Copula | competing risks

ABSTRACT
A multivariate survival function of Weibull Distribution is developed by expanding the theorem by Lu and Bhattacharyya. From the survival function, the probability density function, the cumulative probability function, the determinant of the Jacobian Matrix, and the general moment are derived.
Affiliate Program      Why do you need a reservation system?